MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 25MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 25MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS45025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Intracranial Hemorrhage (1891); Ruptured Aneurysm (4436)
Date of Event 10/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient.
 
Event or Problem Description
It was reported that after completion of treatment of a giant ophthalmic aneurysm on (b)(6) 2022 using stent (subject device), approximately 12 hours post procedure the patient was brought back to angio suite with stroke symptoms.There was no clot to be retrieved.It was confirmed to be hem aneurysm rupture of same treated aneurysm.There was some bleeding and subarachnoid hemorrhage.Patient was and continues to be on aspirin and plavix as dual anti platelet therapy (dapt) before and after the surgery.Stent (subject device) was reported to be performed as intended.An additional diagnostic was done on 18 october.Patient was kept in the hospital for an additional week and had another stent placed on 24 october at same location of subject stent.Indication of using another stent is unknown.Patient¿s current condition is improving with some slight deficits.No other information is available.
 
Additional Manufacturer Narrative
D4: expiration date: added.H4: manufacturing date: added.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated the physician completed treatment of a giant ophthalmic aneurysm using surpass evolve and axium coils.Approximately 12 hours post procedure the patient was brought back to angio suite with stroke symptoms.There was no clot to be retrieved.Patient was kept in the hospital for an additional week and had another flow diverter placed this monday.Slight deficit noted.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to the reported ¿patient stroke, patient aneurysm rupture and patient intracranial hemorrhage¿.
 
Event or Problem Description
It was reported that after completion of treatment of a giant ophthalmic aneurysm on (b)(6) 2022 using stent (subject device), approximately 12 hours post procedure the patient was brought back to angio suite with stroke symptoms.There was no clot to be retrieved.It was confirmed to be hem aneurysm rupture of same treated aneurysm.There was some bleeding and subarachnoid hemorrhage.Patient was and continues to be on aspirin and plavix as dual anti platelet therapy (dapt) before and after the surgery.Stent (subject device) was reported to be performed as intended.An additional diagnostic was done on 18 october.Patient was kept in the hospital for an additional week and had another stent placed on (b)(6) at same location of subject stent.Indication of using another stent is unknown.Patient¿s current condition is improving with some slight deficits.No other information is available.

Brand Name
SURPASS EVOLVE 4.5MM X 25MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15756666
Report Number3008881809-2022-00558
Device Sequence Number15103477
Product Code OUT
UDI-Device Identifier07613327375268
UDI-Public07613327375268
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/14/2023
Device Model NumberFDS45025
Device Catalogue NumberFDS45025
Device Lot Number22643754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXIUM COIL(NON-STRYKER).; BALLAST .081IN SHEATH(NON-STRYKER).; ECHELON 10 MICROCATHETER(NON-STRYKER).; PHENOM 27 MICROCATHETER(NON-STRYKER).; TARGET COIL(STRYKER).
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexUnknown